# SDR REXA2022110102361

- Difficulty date: September 25, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 33,859 hours, 24,742 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: CC670321794S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JACK PAD INTERCOSTAL ON RH SIDE BETWEEN FS 265 TO 280 IS CORRODED ON ATTACH FLANGE.	LOCATED AND DRILLED LH AND RH JACK PAD INTERCOSTALS IAW CRJ900 SRM 51-40-11-001-001-A01
